# SDR SIMA200415416

- Difficulty date: May 8, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A 400 HOUR INSPECTION, THE UPPER FLANGE OF FRAME 225 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. COMPLETELY REMOVED THE CORROSION BY CREATING A CUTOUT OF THE UPPER FLANGE.  FABRICATED REPAIR ANGLE, SPACER AND FILLER PIECE.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 43, 53-70-03 PARA 4 AND STANDARD SRM PRACTICES.  (M)
